Im a 34 yr old female and when on the 3 Months injection for the first timeon the 20 Dec 2012 as i was going on holiday i did mot want to get my period, but to my disapointment I have had my period ever since. It has been 28 days now and im still bleeding everday since i went for my shot lance year this is not cool at all, then i could have let my period come for its 7days and then it would have been all over now im bleeding a whole month.
Welcome to ehealthforum.
Few women experience heavy bleeding as side effect of getting started on the Depo shot. If the bleeding has prolonged and is still present, you should consider visiting your doctor/gynecologist for further evaluation to look for the underlying cause for the abnormal and prolonged periods/vaginal bleeding. Hormonal derangements, thyroid abnormalities, endometrial hyperplasia etc should be ruled out. Treatment as appropriate (based on examination and investigations results) would be started to help you to control the bleeding and regulate periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.